Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

67 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Ancestral inference from samples of DNA sequences with recombination.
Griffiths RC, Marjoram P. Griffiths RC, et al. J Comput Biol. 1996 Winter;3(4):479-502. doi: 10.1089/cmb.1996.3.479. J Comput Biol. 1996. PMID: 9018600
Statistical analysis of in situ hybridization data: derivation and use of the zmax test.
Ewens WJ, Griffiths RC, Ethier SN, Wilcox SA, Graves JA. Ewens WJ, et al. Among authors: griffiths rc. Genomics. 1992 Apr;12(4):675-82. doi: 10.1016/0888-7543(92)90293-2. Genomics. 1992. PMID: 1572641
Two chromosomes with multigene families.
Griffiths RC. Griffiths RC. Theor Popul Biol. 1991 Jun;39(3):263-72. doi: 10.1016/0040-5809(91)90023-9. Theor Popul Biol. 1991. PMID: 1896946
Which locus has the oldest allele?
Griffiths RC. Griffiths RC. J Math Biol. 1991;29(8):763-77. doi: 10.1007/BF00160191. J Math Biol. 1991. PMID: 1940668
The number of alleles in multigene families.
Griffiths RC, Watterson GA. Griffiths RC, et al. Theor Popul Biol. 1990 Feb;37(1):110-23. doi: 10.1016/0040-5809(90)90029-u. Theor Popul Biol. 1990. PMID: 2326761
Genealogical-tree probabilities in the infinitely-many-site model.
Griffiths RC. Griffiths RC. J Math Biol. 1989;27(6):667-80. doi: 10.1007/BF00276949. J Math Biol. 1989. PMID: 2607221
Counting genealogical trees.
Griffiths RC. Griffiths RC. J Math Biol. 1987;25(4):423-31. doi: 10.1007/BF00277166. J Math Biol. 1987. PMID: 3668397
Unrooted genealogical tree probabilities in the infinitely-many-sites model.
Griffiths RC, Tavaré S. Griffiths RC, et al. Math Biosci. 1995 May;127(1):77-98. doi: 10.1016/0025-5564(94)00044-z. Math Biosci. 1995. PMID: 7734858
Sampling theory for neutral alleles in a varying environment.
Griffiths RC, Tavaré S. Griffiths RC, et al. Philos Trans R Soc Lond B Biol Sci. 1994 Jun 29;344(1310):403-10. doi: 10.1098/rstb.1994.0079. Philos Trans R Soc Lond B Biol Sci. 1994. PMID: 7800710
The coalescent in two colonies with symmetric migration.
Nath HB, Griffiths RC. Nath HB, et al. Among authors: griffiths rc. J Math Biol. 1993;31(8):841-51. doi: 10.1007/BF00168049. J Math Biol. 1993. PMID: 8263428
67 results
Jump to page
Feedback